# SDR KCSA081077

- Difficulty date: February 13, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR HAS CORROSION ON VERTICAL CHORD FWD CORNER INSIDE DOOR 4 INCHES FROM BOTTOM.
